MAUDE Adverse Event Report: BAYER MEDICAL CARE, INC. STELLANT CT SYRINGE KIT; ANGIOGRAPHIC SYRINGE KIT

BAYER MEDICAL CARE, INC. STELLANT CT SYRINGE KIT; ANGIOGRAPHIC SYRINGE KIT
Model Number 60728818
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/27/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer discarded the suspect product; therefore the reported symptom is unable to be confirmed.Based on the limited information, we are unable to determine the root cause of the unknown contaminate.In the event that additional information becomes available; a follow up report will be submitted.The syringe kit instructions for use instructs the user to "visually inspect contents and package before each use".This visual inspection is to ensure particulates are noticed and mitigated, which is what occurred in this reported instance.This information does not constitute an admission that the device, the company or its employees caused or contributed to this reportable event.
 
Event or Problem Description
The customer reported the following: after opening the stellant ct disposable kit and upon inspection, they saw bubbles of water within the low pressure connector tubing (lpct).The customer elected not to use the tubing.No injury or adverse event was reported.

Brand Name
STELLANT CT SYRINGE KIT
Common Device Name
ANGIOGRAPHIC SYRINGE KIT
Manufacturer (Section D)
BAYER MEDICAL CARE, INC.
1 bayer drive
indianola PA 15051
MDR Report Key6705813
Report Number2520313-2017-00045
Device Sequence Number531965
Product Code DXT
UDI-Device Identifier00616258005218
UDI-Public(01)00616258005218(11)161205(10)8525232
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K082905
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 07/12/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/05/2020
Device Model Number60728818
Device Catalogue NumberSSS-CTP-SPK
Device Lot Number8525232
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/27/2017
Initial Report FDA Received Date07/12/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1